MathSciNet Relay Station
MathSciNet bibliographic data
MR1789663 60J65
Donati-Martin, Catherine; Matsumoto, Hiroyuki; Yor, Marc On positive and negative moments of the integral of geometric Brownian motions. Statist. Probab. Lett. 49 (2000), no. 1, 45–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement